Topology-preserving hexagonal thinning

Kardos Péter, Palágyi Kálmán: Topology-preserving hexagonal thinning.
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, (90) 8. pp. 1607-1617. ISSN 0020-7160 (2013)

[img]
Preview
Text
IJCM_2012.pdf - Accepted Version

Download (142kB) | Preview
Item Type: Article
Journal or Publication Title: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
Date: 2013
Volume: 90
Number: 8
Page Range: pp. 1607-1617
ISSN: 0020-7160
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 2206691
DOI id: https://doi.org/10.1080/00207160.2012.724198
Date Deposited: 2017. Jan. 13. 13:18
Last Modified: 2019. Jun. 06. 14:56
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/8734

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year